Statistically optimal solution of operator equations when the
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 532-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a3,
author = {V. L. Kolyadin and V. F. Kravchenko},
title = {Statistically optimal solution of operator equations when the},
journal = {Doklady Akademii Nauk},
pages = {532--535},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a3/}
}
V. L. Kolyadin; V. F. Kravchenko. Statistically optimal solution of operator equations when the. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a3/